# SDR AALA202504171528

- Difficulty date: April 3, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 69,425 hours, 29,553 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241298002011
- Part serial: AD45109
- Condition: Faulted
- Location: Vibration
- Part time: 12,262 hours, 5,659 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON DESCENT BELOW 10000', ENGINE NUMBER 1 VIBRATION INDICATED AS HIGH AS 4.5. RAN CHECKLIST, CONTINUED FLIGHT WITH THRUST LEVER AT IDLE. VIBRATION INDICATION NEVER WENT BELOW 2.5. INDICATION REPEATEDLY BLANKED AND CAME BACK ON. NO VIBRATIONS FELT FROM NUMBER 1 ENGINE; AIRCRAFT EMERGENCY LANDED SAFELY AT BWI. VERIFIED THROUGH ENGINE DESK MOC THAT VIBRATION INDICATION IS FAULTY. **SUPPLEMENTAL REPORT FOR (AALA202504042058V): REMOVED AND REPLACED HARNESS 3289 (AALA202504042058), PER WDM AND ESPM AMM 71-51-03-400-801-F00. ALSO REMOVED AND REPLACED ENGINE (AVM)-ADVANCED VIBRATION MONITOR (AALA202504171528), PER AMM 77-31-03. ACCOMPLSIHED POWER ASSURANCE ENGINE RUN NO FAULTS NOTED, PER AMM 71-00-00**(CLOSED).
